# SDR USAA2011090900053

- Difficulty date: August 25, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 31,978 hours, 18,859 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: D5288023700201
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11/SY6 CHECK - LEFT MAIN LANDING GEAR DOOR FORWARD HINGE HAS EXCESSIVE PLAY AT FR 42 AND S37L.  REPLACED LEFT MAIN LANDING GEAR DOOR FORWARD HINGE AT FR 42 AND S37L IAW A319 CMM 52-81-18.
